# SDR HEEA083068

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- Aircraft time: 29,864 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 15854
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER IS DEAD,  WILL NOT COME ON. FOUND TRANSMIT POWER OUT AND MODULATION FLUCTUATING.  REPLACED Q121 AND Q122 TRANSISTORS AND ALSO BAD DISPLAY LENS.  REPAIRED.  BENCH CHECK GOOD.
